Hello Melanoma Family:
- August 30, 2019 at 6:51 pm
I’ am Back, Not because of any bad news but to check out all the post and to share my experience with the after effects of OpDivo.
I finished my treatments March 21st 2019. After a year of treatments. At the end, I was in a lot of muscle/joint pain. Mostly in the elbows, lower back and into my legs. I was on prednisone which make me feel like a new person however, my Dr. said we needed to come off of it. So we did. By the end of April, the pain started to return. Since that time, I have had 3 Dr. follow-up and 1 pet scan just done first of Aug. and the pain is still here. Cannot find any relief. Motrin, Advil, alieve. I refuse to take any Pain pills, (do not want to go down that path.) So I started to see a chiropractic who has been helping me with stretching exercises. No Back Cracking.
I have had some relief but I am still Hurting ( uggg ) when I was, my back throbs and my upper legs feel weak. I ‘am kind of at a loss of where to go from here. I cringe at the thought of any type of surgery.
Does anyone have any suggestions? Do other people who took OpDivo experiencing this stuff.
I am SO TIRED of HURTING 🙁
And My last blood test on the 19, it came back that my ACTH was off. 3.3 and the normal range is 7.2 – 63.3 so I just had it Re-drawn today and they included a Cortisol level also.
Not sure what this means either but you can best believe that all of this wares on your nerves just wondering if the Mountain Lion is hiding around the corner.
Sorry for rambling on but I needed to vent and needed advise.
Thanks to all and I wish you all good health.
- September 3, 2019 at 4:22 pm
I experienced very similar side effects after finishing my clinical trial of Opdivo and Yervoy. I finished in August 2018 and I was finally able to come completely off prednisone just this past June. I was starting to wonder if the pain and fatigue would ever go away and it has. I pretty much feel completely normal now but it took about 10 months. Hope this helps.
casagraysonParticipantIt sounds like the pain of adrenal insufficiency. (I’m a Cushing’s patient … my husband is the melanoma patient.) The ACTH is *very* low, indicating that your pituitary isn’t functioning properly. With that low ACTH, your cortisol levels will most likely be very low. What time was your blood draw? Cortisol should be at the highest level around 8-9am (optimal would be 15+).
- September 14, 2019 at 3:38 pm
You might need to go back on a maintenance steroid dose. My preferred steroid is hydrocortisone, because it mimics the body’s natural production. The downside is it has to be taken 2-3 times a day. Don’t continue to suffer with this pain. Insist on replacement steroids.
- You must be logged in to reply to this topic.